# SDR DHL9974131C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560-567
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, EVIDENCE OF EXFOLIATION CORROSION AT  STRINGER 27R BS 560-567 RBL 14.  CUT OUT DAMAGED SECTION AND REPAIRED PER SRM 53-10-3, 12 INCHES LONG, N/R 3396.
